DOI 10.1016/s0749-0704(05)70196-2
Acute life-threatening toxicity of cancer treatment.
Аннотация
Although patients with cancer may derive much benefit from treatment, they are at risk for developing life-threatening complications. Hypersensitivity reactions can be severe, as in the case of anaphylaxis with L-asparaginase. Cardiac toxicities consist of arrhythmias with various drugs, hemorrhagic myocarditis with cyclophosphamide and ifosfamide, cardiomyopathy with anthracyclines, and pericardial disease. Acute respiratory failure may occur as a result of ARDS caused by ATRA or cytarabine, from interstitial fibrosis, or from pulmonary veno-occlusive disease. Hemorrhagic cystitis caused by cyclophosphamide and ifosfamide can be severe and result in exsanguination if unresponsive to treatment. Disseminated intravascular coagulation and thrombotic microangiopathy can produce thrombotic or hemorrhagic complications. Gastrointestinal toxicities include significant hepatotoxicity with a variety of drugs and development of acute surgical abdomen.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.